The Kumaraswamy–Inverse Weibull Distribution

Muhammad Qaiser Shahbaz, Saman Shahbaz, Nadeem Shafique Butt

Abstract


In this paper we have proposed a new four parameter Inverse Weibull distribution that is based upon the cumulative distribution function of Kumaraswamy (1980) distribution. The distributional properties of the proposed distribution have been studied. Special cases of the proposed distribution have also been explored.

Keywords


Kumaraswamy Distribution, Inverse Weibull Distribution, Generalized Distributions.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v8i3.520

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

The Kumaraswamy–Inverse Weibull Distribution

Keywords

Kumaraswamy Distribution, Inverse Weibull Distribution, Generalized Distributions.

Description

In this paper we have proposed a new four parameter Inverse Weibull distribution that is based upon the cumulative distribution function of Kumaraswamy (1980) distribution. The distributional properties of the proposed distribution have been studied. Special cases of the proposed distribution have also been explored.

Date

2012-07-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 8. No. 3, 2012



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810